# SDR CALA2025073107136

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5347557525800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM CUTOUT HAS CORROSION SPOTS ON DOOR SILL UP PER SURFACE.  REMOVED AND REPLACED AFT CARGO DOOR SILL IAW A320 DWN E534705000 08 AND SRM 51-72-11-911.
